Translator Disclaimer
July 2009 On unicity of meromorphic functions when two differential polynomials share one value
Chao Meng
Hiroshima Math. J. 39(2): 163-179 (July 2009). DOI: 10.32917/hmj/1249046335

Abstract

In this article, we deal with the uniqueness problems of meromorphic functions concerning differential polynomials and prove the following result: Let $f$ and $g$ be two nonconstant meromorphic functions and let $n(\geq 14)$ be an integer such that $n+1$ is not divisible by $3$. If $f^{n}(f^{3}-1)f'$ and $g^{n}(g^{3}-1)g'$ share $(1,2)$ or $``(1,2)"$, then $f\equiv g$. If $\overline{E}_{4)}(1,f^{n}(f^{3}-1)f')=\overline{E}_{4)}(1,g^{n}(g^{3}-1)g')$ and $E_{2)}(1,f^{n}(f^{3}-1)f')=E_{2)}(1,g^{n}(g^{3}-1)g')$, then $f\equiv g$.

Citation

Download Citation

Chao Meng. "On unicity of meromorphic functions when two differential polynomials share one value." Hiroshima Math. J. 39 (2) 163 - 179, July 2009. https://doi.org/10.32917/hmj/1249046335

Information

Published: July 2009
First available in Project Euclid: 31 July 2009

zbMATH: 1182.30051
MathSciNet: MR2543648
Digital Object Identifier: 10.32917/hmj/1249046335

Subjects:
Primary: 30D35

Rights: Copyright © 2009 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.39 • No. 2 • July 2009
Back to Top